# SDR UPS00232915

- Difficulty date: June 21, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- Aircraft time: 58,392 hours, 50,725 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Web
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WHILE WORKING CUSTOMER CARD 134185, FOUND CRACK IN VERTICAL WEB IN CENTER FUEL CELL BS 825, LBL 27, WL 193 FWD SIDE OF WEB.  REMOVED VERTICAL WEB FROM LBL 25 FOR ACCESS, REMOVED DAMAGED AREA 3 X 3, FABRICATED REPAIR DOUBLER FOR WEB.  INSTALLED DOUBLER AND STIFFENER FITTING WET WITH SEALANT ALL WORK PERFORMED PER SRM 51-20-1 SRM 51-30-2, SRM 51-40-2.
